Advances in Differential Equations

Nonnegative global solutions to a class of strongly coupled reaction-diffusion systems

Hiroki Hoshino

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A class of strongly coupled reaction-diffusion systems is studied. First, under some conditions, it is shown that a nonnegative solution exists globally in time. After that, asymptotic behavior of the nonnegative global solution is considered. Especially, when the solution uniformly converges to a steady state with a polynomial rate as time goes to infinity, large-time approximation of the solution is investigated. By the energy method and analytic semigroup theory, it is proved that a global solution for the corresponding system of ordinary differential equations has the role of an asymptotic solution for the reaction-diffusion system and that the spatial average of the global solution to the reaction-diffusion system gives an asymptotic description.

Article information

Source
Adv. Differential Equations Volume 5, Number 7-9 (2000), 801-832.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651288

Mathematical Reviews number (MathSciNet)
MR1776342

Zentralblatt MATH identifier
0987.35076

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B40: Asymptotic behavior of solutions 35D05 35K55: Nonlinear parabolic equations

Citation

Hoshino, Hiroki. Nonnegative global solutions to a class of strongly coupled reaction-diffusion systems. Adv. Differential Equations 5 (2000), no. 7-9, 801--832. https://projecteuclid.org/euclid.ade/1356651288.


Export citation